# SDR WWMA9700156

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340RC
- Make and model: Saab 340B
- Aircraft serial: 340B340
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8G5005424
- Condition: Burnt Out
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOPERATIVE ALONG THE BASE OF SEAT 3B.  MAINTENANCE REPLACED FLOOR BULB AT THE BASE OF SEAT 3B.
